Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suggest treatment for stomach problems

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2213 Questions
Question
In response to your email, I am doing much better. My stomach issues come and go. But as of now, I'm taking a mixture of unfiltered organic apple cider vinegar, garlic juice and ginger juice. I take a tablespoon of it in cold water every morning and it has called everything down greatly.
Posted Thu, 28 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer:
Worried about acidity of the juice...

Detailed Answer:
Hi back my dear,

I am very pleased to know that your symptoms are being subsided.

The juice you are taking every morning in cold water is excellent choice for intestinal functioning. I am glad to know that it is working for you.

My only concern is about the acidity of the mixture although it is diluted in cold water. All you are taking: apple cider vinegar, garlic juice and ginger juice might turn your stomach pH into more acidic and would aggravate your symptoms further.

To my opinion, you are feeling better because Prisolec has started working.

Anyway, you can continue taking it until you notice any aggravation of symptoms.

All the best!
Dr.Klerida
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor